American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] E. Pardo. Metric completions of ordered groups and $K_0$ of exchange rings. Trans. Amer. Math. Soc. 350 (1998) 913-933. MR 1376552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ulrich Albrecht. Baer's lemma and Fuchs's problem 84a . Trans. Amer. Math. Soc. 293 (1986) 565-582. MR 816310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Theodore G. Faticoni. On quasiprojective covers . Trans. Amer. Math. Soc. 278 (1983) 101-113. MR 697063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Steven E. Landsburg. Algebraic fiber bundles . Trans. Amer. Math. Soc. 266 (1981) 259-273. MR 613795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerald S. Garfinkel. Universally torsionless and trace modules . Trans. Amer. Math. Soc. 215 (1976) 119-144. MR 0404334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1